# SDR UALA2010112904363

- Difficulty date: November 29, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 75,385 hours, 12,231 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 113
- Condition: Sparks
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED SPARKING DURING NR 2 ENG START MOTORING.  START ABORTED.  REPLACED STARTER AND START VALVE.
